# SDR ASAA2016061217018

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 8,951 hours, 2,923 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008590
- Condition: Failed
- Location: Ee Bay
- Part time: 8,935 hours, 2,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON CAPTAIN'S SIDE.  FOLLOWED QRH PROCEDURE AND WAS ABLE TO RE-ESTABLISH NORMAL OPS.  AFTER LANDING, ON TAXI IN, WE HAD A DUAL FAILURE WITH UTK ON BOTH SIDES. ACFT GROUNDED.  CDS DEU 1 BITE SHOWS INFLIGHT FAULT 31-67400, NO FMC -1 DATA. RT FMC RESTORED USING FMC RESET PROCEDURE, REF FIM TASK 34-61-836.  NORMAL OPS RESTORED AND OPS TEST OK, REF AMM 34-61-00-710-801.  VERIFIED SOFTWARE, PN OPS SOFTWARE AND ADJUSTED PERFORMANCE FACTORS, REF AMM 34-61-00-800-801. NAV DATA TRANSFERRED FROM RT FMC CROSSLOAD & UP TO DATE.  ETOPS GROUND VERIFICATION COMPLETE.
